Ask A Doctor - is it normal to have lots of gas after a laxative? - DesiMD Healthcare Services

   

okay after having digestive issues for a week with no bowel movement, I decided to take 3 spoonfuls of milk of magnesium. But after that I've had no poop, just lots of gas and feel nauseated and gassy. I'm 19, female and am taking antacids. - Asked by m c on 25-Oct-2014 04:07:11

Answer Count: 1    Disorder Type: Digestive disorders
  • Answered by Dr. on 26-Oct-2014 12:04:13

    Hi,

    If you have acid peptic disease it is normal to have constipation. This can be controlled using omeprazole or other drugs. You can try laxative again next day if problem persist. Beware that it might cause loose motions. Better is life style changes including exercise and relaxation and diet control for control of acidity.


    See Disclaimer
Login to post a reply
  • 10 Tips to Power Your Digestive Health

    Many people only start understanding the importance of a healthy digestive system when they begin to experience discomfort, or symptoms such as bloating, diarrhea, stomach pain, gas, sudden weight...
    25/03/2016 by Dr.
  • How our Gut Health can Impact Mood?

    Did you ever realize that your gastrointestinal tract or gut health can impact your mood way more than you can imagine? It is sometimes described as our “second brain” and that is because it is...
    17/03/2016 by Dr.
  • Celiac Disease

    Celiac disease is an immune reaction to consumption of gluten which is a protein found in barley, rye and wheat. If a person who is already suffering from celiac disease eats gluten, it leads to an...
    05/06/2015 by Dr.
  • Hepatitis C

    Inflammation of the liver is called hepatitis. Hepatitis C is caused by hepatitis C virus (HCV). This virus attacks the cells of liver causing inflammation of the liver. Usually there are no...
    21/05/2015 by Dr.
  • Protect Yourself from Giardiasis: Intestinal Infection

    Giardiasis is an intestinal infection caused by Giardia lamblia (a single-celled microscopic parasite) that typically affects the intestines causing abdominal cramps, nausea, swelling and diarrhoea...
    18/03/2015 by Dr.

Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.